# SDR ASAA2014112309732

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,169 hours, 4,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECK, RECEIVED A LT PACK LIGHT, OUT WITH RESET.   ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROL BITE TEST IAW AMM 21-51-00-700-803.  CONT NR 1 RAM AIR ACTUATOR FAULT OCCURED LAST FLIGHT, COULD NOT DUPLICATE ON GROUND TEST. RAN BITE TEST AGAIN NO FAULTS FOUND.  PERFORMED FIM TASK 21-62 TASK 837 AND FAULT WAS FOUND TO BE INTERMITTENT.
